Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

re: lexapro sexual side-effects Hoping

Posted by lil' jimi on July 11, 2003, at 9:21:04

In reply to re: your penicillin nightmares = my fears, posted by Hoping on July 11, 2003, at 6:52:44

hi Hoping,

(love that screen-name!)

Hoping has written:
> I've been reading a lot of the conversation here, and was hoping there would be more references to s/e's regarding lex, in particular sexual desire/dysfunction, etc. I have been on Prozac and Effexor in the past and had to quit them both due to this s/e. The depression i have is not worth giving up that part of my life, which is fantastic. I just started Lex yesterday, at only 5mg qd for 4 days, then dr said to advance to the 10mg qd. I'm so scared this one will have the same effect, yet hoping it won't!! Does anyone have any experiences regarding this they'd like to share? Thanks.

me, replying:

... .. ... i bet Wayne (you're the Man, Wayne!!) has already given you our low-down on how-to-increase-your-lex-dose:: SLOWLY ... ... easy does it ...
... ... that and our (i fight depression, Wayne fights anxiety/panic disorder as well; but we agree a lot about lexapro) standard advise about waiting out the initial side-effects ... most of us have to be patient ... it takes time ...

... ... so i'm going to address your concerns about sexual dysfunction SEs:

now, you could search the lex thread for this in the subject lines, but from my ever so imperfect memory, it seems to me that ... generally... there is MUCH less concern from lex users in this regard than from other SSRI users ... there would be exceptions of course.

... however, short term, the initial side-effects have included every possible kind of symptom ... ... i suffered anorgasmia for a little more than a week, but it went away completely ... (more than completely!) ... ... BUT once we get through the adaptation SEs, there is almost always complete recovery ... ...
... ... trucker's recent posts are about as encouraging as anything in this regard, although her lex experience is a rare one ... ...

HANG IN THERE
and
TAKE IT EASY!!!
~ jim

p.s. there are more than just a few lex users who have reported beneficial sexual side-effects from lex ... ... like me!
~ j


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lil' jimi thread:109458
URL: http://www.dr-bob.org/babble/20030708/msgs/240852.html